Header

UZH-Logo

Maintenance Infos

Statistical methods for data with long-range dependence


Beran, Jan (1992). Statistical methods for data with long-range dependence. Statistical science, 7(4):404-427.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Physical Sciences > General Mathematics
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Language:English
Date:November 1992
Deposited On:27 Aug 2015 06:50
Last Modified:30 Jul 2020 18:28
Publisher:Institute of Mathematical Statistics
ISSN:0883-4237
OA Status:Closed
Publisher DOI:https://doi.org/10.1214/ss/1177011122

Download

Full text not available from this repository.
View at publisher

Get full-text in a library